# SDR ASOA2016081715359

- Difficulty date: August 17, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SERVICE DOOR SILL ANGLE HAS CORROSION.  FOUND OUT OF LIMITS IAW SRM 53-21-23-01 AND SRM 53-00-00-01 FIG 102.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-42-00 AND 51-42-21.
